# SDR 98FDEA00263

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0099  NRT:LEFT GEAR UNSAFE INDICATION ON LANDING.  RECYCLED GEAR ARM SAME ON LANDING CONFIGURATION PAGE INDICATION GEAR DOWN WITH FLOOR VIEW.  REMOVED AND REPLACED DOWN LOCK PROXIMITY SENSOR PER M/M 32-61-15 RETURN TO SERVICE TEST CHECK GOOD.
